# SDR NWAA093305808

- Difficulty date: September 20, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 25,213 hours, 8,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL EMERGENCY LIGHT BATTERY PACK DEEP CYCLE CHECK THE POWER SUPPLY AT ROWS 24 AND 25 ABC WERE FOUND TO BE DEFECTIVE.  MAINTENANCE REPLACED THE ASSOCIATED POWER SUPPLY AND THE SYSTEM OPERATED NORMALLY.
